Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 26, 2009, 2:10 AM CDT for 4 counties in Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 2:10 AM CDT (07:10 UTC)
- Expired
- Mar 26, 2009, 2:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Covington County, MS, Jefferson Davis County, MS, Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 69 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 8:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 260710 TORJAN MSC031-065-127-129-260745- /O.NEW.KJAN.TO.W.0023.090326T0710Z-090326T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 210 AM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI... SOUTH CENTRAL SMITH COUNTY IN CENTRAL MISSISSIPPI... NORTHERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI... NORTHERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF COLLINS... * UNTIL 245 AM CDT * AT 210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PRENTISS... OR 17 MILES SOUTHWEST OF MAGEE...MOVING EAST AT 45 MPH. * THE TORNADO WILL BE NEAR... LONE STAR AND CLEM BY 215 AM CDT... MOUNT OLIVE BY 225 AM CDT... COLLINS BY 230 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3187 8952 3161 8942 3154 8991 3172 8993 TIME...MOT...LOC 0710Z 255DEG 39KT 3165 8983 $$ BYB
1 follow-up statement
000
WWUS54 KJAN 260730 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 AM CDT THU MAR 26 2009
MSC065-127-260740-
/O.CAN.KJAN.TO.W.0023.000000T0000Z-090326T0745Z/
JEFFERSON DAVIS MS-SIMPSON MS-
230 AM CDT THU MAR 26 2009
...THE TORNADO WARNING FOR SOUTHEASTERN SIMPSON AND NORTHERN
JEFFERSON DAVIS COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSISSIPPI.
LAT...LON 3158 8965 3174 8967 3184 8960 3187 8952
3161 8942
TIME...MOT...LOC 0730Z 255DEG 39KT 3171 8958
$$
MSC031-129-260745-
/O.CON.KJAN.TO.W.0023.000000T0000Z-090326T0745Z/
COVINGTON MS-SMITH MS-
230 AM CDT THU MAR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR SOUTH
CENTRAL SMITH AND CENTRAL COVINGTON COUNTIES...
AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR COLLINS...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
RURAL NORTHERN COVINGTON COUNTY AT 240 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSISSIPPI.
&&
LAT...LON 3158 8965 3174 8967 3184 8960 3187 8952
3161 8942
TIME...MOT...LOC 0730Z 255DEG 39KT 3171 8958
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 25, 11:40 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 25, 11:40 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1140 PM CDT WED MAR 25 2009
.UPDATE...HAVE MADE A QUICK UPDATE TO THE TORNADO WATCH NUMBER 66.
HAVE INCLUDED HOMLES COUNTY EAST TO THE STATE LINE AND ALL THE WAY
SOUTH TO THE CWFA BORDER. HAVE ALSO REMOVED SEVERAL COUNTIES/PARISHES
FROM THE WATCH THAT ARE OUT OF THE THREAT AREA NOW. THE LINE OF
SHOWERS AND STORMS NOW EXTENDS FROM GRENADA MISSISSIPPI DOWN THROUGH
MONTEREY LOUISIANA. THE LINE IS RAPIDLY MOVING EAST AND IS EXPECTED
TO LEAVE THE EASTERN PORTIONS OF THE CWFA BY AROUND 3 AM.
&&
.AVIATION...MAINLY MVFR FLIGHT CATEGORIES ARE SEEN FOR MUCH OF THE
ARKLAMISS REGION TONIGHT. A WARM FRONT IS MOVING NORTH THROUGH
PORTIONS OF THE REGION. A STRONG LINE OF THUNDERSTORMS JUST EAST OF
THE MISSISSIPPI RIVER IS RAPIDLY MOVING EAST THROUGH THE ARKLAMISS
REGION. THIS LINE SHOULD EXIT SOUTHEASTERN COUNTIES BY AROUND 3 OR 4
AM. THIS LINE OF STORMS WILL BRING PERIODS OF IFR TO POSSIBLY LIFR
CONDITIONS AS IT PASSES THROUGH JAN...GTR...MEI AND HBG. THIS WILL
BRING GUSTY WINDS AND HEAVY RAIN TO SITES AS IT PASSES THROUGH.
CONDITIONS WILL BEGIN TO IMPROVE FROM NORTHWEST TO SOUTHEAST DURING
THE EARLY TO MID MORNING HOURS. ON THURSDAY THERE SHOULD BE A BREAK
IN SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS CLOUD COVER. THIS
SHOULD BE DURING THE DAY THURSDAY BEFORE MORE SHOWER AND THUNDERSTORM
ACTIVITY BEGINS TO MOVE INTO THE REGION THURSDAY AFTERNOON AND
ESPECIALLY THURSDAY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 76 58 79 / 100 22 81 50
MERIDIAN 57 74 57 79 / 100 48 79 52
VICKSBURG 57 76 60 80 / 100 25 78 48
HATTIESBURG 61 75 60 78 / 100 72 100 57
NATCHEZ 60 76 60 80 / 100 44 83 50
GREENVILLE 52 74 58 78 / 100 20 75 43
GREENWOOD 53 76 57 78 / 100 18 73 37
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025>066-
072>074.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
&&
14Hazardous weather outlook, Mar 25, 8:15 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 815 PM CDT WED MAR 25 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 815 PM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION TONIGHT BETWEEN 930 PM AND 4 AM. DAMAGING WIND GUSTS GREATER THAN 70 MPH AND TORNADOES...A FEW OF WHICH COULD BE STRONG...WILL BE LIKELY WITH THE MOST INTENSE STORMS OVERNIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE SOUTH OF HIGHWAY 82...AND THE GREATEST TORNADO RISK WILL BE FROM INTERSTATE 20 SOUTH. HAIL UP TO THE SIZE OF QUARTERS MAY ALSO OCCUR WITH A FEW OF THESE STORMS ACROSS THE REGION TONIGHT. THE LINE OF STORMS SHOULD REACH THE MISSISSIPPI RIVER BETWEEN 11 PM AND MIDNIGHT...THE INTERSTATE 55 CORRIDOR...BETWEEN MIDNIGHT AND 2 AM...AND THE HIGHWAY 45 CORRIDOR BETWEEN 3 AND 5 AM. A FEW INTENSE STORMS COULD ALSO DEVELOP AHEAD OF THE LINE AS WELL. HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES WILL BE POSSIBLE THROUGH TONIGHT AND THIS RAISES CONCERNS FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A SECOND ROUND OF HEAVY RAINFALL OF ONE TO TWO INCHES IS LIKELY FOR THURSDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. ONCE AGAIN...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THEN...A MORE POWERFUL STORM SYSTEM WILL BE GATHERING OVER THE ARKLATEX REGION ON FRIDAY AND PUSHING NORTHEAST WITH IMPRESSIVE MOISTURE...INSTABILITY AND WIND SHEAR COMBINING ACROSS OUR REGION FOR AN OUTBREAK OF SEVERE STORMS INCLUDING TORNADOES FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. AT THIS TIME THE GREATEST RISK APPEARS TO BE FOR LOCATIONS ALONG AND NORTH OF INTERSTATE TWENTY..HOWEVER A SQUALL LINE SHOULD SWEEP EAST ACROSS MOST OF THE OUTLOOK AREA LATE FRIDAY NIGHT. RESIDENTS SHOULD STAY WEATHER ALERT FOR UPDATES ON THIS DANGEROUS STORM SYSTEM. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW FROM SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT...MAY BE NEEDED THURSDAY NIGHT...AND WILL LIKELY BE NEEDED FRIDAY AFTERNOON AND FRIDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Local storm report, Mar 26, 1:05 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
105 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG CLINTON 32.34N 90.33W
03/26/2009 HINDS MS EMERGENCY MNGR
TREE DOWN BLOCKING NORRELL ROAD IN CLINTON.
1215 AM TSTM WND DMG POCAHONTAS 32.47N 90.29W
03/26/2009 HINDS MS EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD AT GREENS CROSSING AND
HIGHWAY 49.
&&
JCULINSpecial weather statement, Mar 26, 1:05 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 105 AM CDT THU MAR 26 2009 MSZ049-050-260615- RANKIN MS-SCOTT MS- 105 AM CDT THU MAR 26 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LEESBURG AT 105 AM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN SCOTT AND NORTHEASTERN RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BYB
Local storm report, Mar 26, 1:11 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
111 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM TSTM WND DMG ANNANDALE 32.51N 90.19W
03/26/2009 MADISON MS EMERGENCY MNGR
UPDATED REPORT. EXTENSIVE TREE AND POWERLINE DAMAGE FROM
SOUTHWEST MADISON COUNTY UP TO NEAR GLUCKSTADT. TWO HOMES
SUFFERED SIGNIFICANT ROOF DAMAGE...ONE IN ASHBROOKE
SUBDIVISION AND THE OTHER ON BUCKEYE DRIVE NEAR
GLUCKSTADT. POSSIBLE TORNADO.
&&
AEGLocal storm report, Mar 26, 1:20 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
120 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG UTICA 32.10N 90.62W
03/26/2009 HINDS MS EMERGENCY MNGR
TREES DOWN JUST WEST OF UTICA IN THE CAYUGA AREA.
1215 AM TSTM WND DMG 1 S POCAHONTAS 32.46N 90.29W
03/26/2009 HINDS MS EMERGENCY MNGR
TREES AND POWERLINES DOWN ON RATLIFF ROAD ABOUT ONE MILE
SOUTH OF POCAHONTAS.
&&
JCULINSpecial weather statement, Mar 26, 1:33 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 133 AM CDT THU MAR 26 2009 MSZ029>033-038-039-045-046-260730- KEMPER MS-NESHOBA MS-CLAY MS-LOWNDES MS-WEBSTER MS-OKTIBBEHA MS- CHOCTAW MS-NOXUBEE MS-WINSTON MS- 133 AM CDT THU MAR 26 2009 ...LINE OF STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF CLARKSON TO 7 MILES SOUTHWEST OF DIXON AT 132 AM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN WINSTON...NOXUBEE...EASTERN CHOCTAW...OKTIBBEHA...EASTERN WEBSTER...LOWNDES...CLAY...NESHOBA AND KEMPER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, Mar 26, 1:56 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG MCNAIR 31.64N 91.04W
03/26/2009 JEFFERSON MS LAW ENFORCEMENT
TREE DOWN ACROSS MCNAIR ROAD.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 38 min |
| Mar 25, 10:17 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 43 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 25 min |
| Mar 25, 10:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 47 min |
| Mar 25, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Mar 25, 11:11 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 34 min |
| Mar 25, 11:14 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Mar 25, 11:19 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 41 min |
| Mar 25, 11:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 41 min |
| Mar 25, 11:37 PM CDT | Tornado Warning | JAN | Yazoo | 38 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 61 min |
| Mar 25, 11:49 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 41 min |
| Mar 26, 12:04 AM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 41 min |
| Mar 26, 12:07 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 23 min |
| Mar 26, 12:29 AM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 31 min |
| Mar 26, 12:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 57 min |
| Mar 26, 12:46 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 44 min |
| Mar 26, 1:14 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 46 min |
| Mar 26, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 32 min |
| Mar 26, 1:40 AM CDT | Tornado Warning | JAN | Simpson, Smith | 50 min |
| Mar 26, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 41 min |
| Mar 26, 1:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 49 min |
| Mar 26, 1:59 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 46 min |
| Mar 26, 2:15 AM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Mar 26, 2:16 AM CDT | Tornado Warning | JAN | Jasper | 59 min |
| Mar 26, 2:23 AM CDT | Tornado Warning | JAN | Newton | 39 min |
| Mar 26, 2:36 AM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 39 min |
| Mar 26, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 64 min |
| Mar 26, 2:46 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 29 min |
| Mar 26, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 26 min |
| Mar 26, 2:50 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 55 min |
| Mar 26, 2:56 AM CDT | Tornado Warning | JAN | Jasper | 34 min |
| Mar 26, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Mar 26, 4:07 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 24 hr |
| Mar 26, 8:36 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 6 hr |
| Mar 26, 10:04 AM CDT | River Flood Warning | JAN | Noxubee | 35 hr |
| Mar 26, 10:04 AM CDT | River Flood Warning | JAN | Lowndes | 35 hr |
| Mar 26, 11:01 AM CDT | Areal Flood Warning | JAN | Lowndes | 26 hr |
| Mar 26, 11:02 AM CDT | River Flood Warning | JAN | Yazoo | 46 hr |
| Mar 26, 11:02 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 35 hr |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.